# SDR IPXA2019102868316

- Difficulty date: September 30, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0862
- Aircraft time: 17,598 hours, 10,605 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 2024T3080
- Part serial: 3425197
- Condition: Gouged
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGLWR FUSELAGE FWD CARGO DOOR CUTOUT HAS A COUGED OUT DOUBLER APPROX. 19" ABOVE LWR CORNER (FWD)R&R DOUBLER IAW 53-10-12
